RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 1983, Volume 22, Number 5, Pages 481–488 (Mi al1826)  

This article is cited in 2 scientific papers (total in 2 papers)

Positive numerations of families with single-valued numerations

S. S. Goncharov


Full text: PDF file (3378 kB)

Bibliographic databases:

Citation: S. S. Goncharov, “Positive numerations of families with single-valued numerations”, Algebra Logika, 22:5 (1983), 481–488

Citation in format AMSBIB
\Bibitem{Gon83}
\by S.~S.~Goncharov
\paper Positive numerations of families with single-valued
numerations
\jour Algebra Logika
\yr 1983
\vol 22
\issue 5
\pages 481--488
\mathnet{http://mi.mathnet.ru/al1826}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=759400}


Linking options:
  • http://mi.mathnet.ru/eng/al1826
  • http://mi.mathnet.ru/eng/al/v22/i5/p481

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. S. Goncharov, S. Lempp, R. Solomon, “Friedberg Numberings of Families of $n$-Computably Enumerable Sets”, Algebra and Logic, 41:2 (2002), 81–86  mathnet  crossref  mathscinet  zmath
    2. S. A. Badaev, A. A. Issakhov, “Some absolute properties of $A$-computable numberings”, Algebra and Logic, 57:4 (2018), 275–288  mathnet  crossref  crossref  isi
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020